Intas Pharmaceuticals Ltd
Nimesulide (50mg) + Paracetamol (125mg)
Nimucet Gold 50mg/125mg Syrup is a mixture of two medicines that help lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children.
Syrup
Nimucet Gold 50mg/125mg Syrup is a combination of two medicines, Nimesulide and Paracetamol, which belong to a class of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs). These medicines help lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Take Nimucet Gold 50mg/125mg Syrup with food to avoid getting an upset stomach. If your child exhibits signs of inflammation like redness or swelling, try placing an ice-pack over the affected area to reduce redness and swelling.
Nimucet Gold 50mg/125mg Syrup comprises two active ingredients: Nimesulide and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. If your child exhibits signs of inflammation like redness or swelling, try placing an ice-pack over the affected area to reduce redness and swelling. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.